This was my chance to quit because my supplier was now out of the picture. When I had 50 left and no refills I did a two week taper of Tramadol and Tizanidine (muscle relaxer you shouldn't stop abruptly). My last day using was the 27th of November. My saving grace was the Xanax he also prescribed but I never abused, so I had a huge supply of 2mg Xanax. I know as soon as my withdrawals stop ill have to do a very slow taper of the Xanax. I'm an addict, but mostly just a physical addict. I have 6 Tramadol in my car that I put aside for "just in case" my taper was too fast. I'm having terrible symptoms but no urge to use what's in my car.
Anxiety, wrestles legs, hot and cold, lethargic, head zaps, eye aches, runny nose, SNEEZING (always two)..lol, depression, I'm finally not constipated, no diarrhea, vivid dreams....and probably a few other things.
I used to get a narcotic nod but I mostly enjoyed the way hey would make me focus, do chores, be social, affectionate, sleep well, etc. I understand the chemistry. I understand why I felt high and why I now feel like crap.
I'm just rambling....getting better every day but would love to talk with others who took "the beans", as I called them, for so long. My biggest concern is any long term effect like depression or anxiety after the neurons that have been fed for so long now won't.
I know I'll get opiates after back surgery and I look forward to it, but that's because I know this doctor is conservative and is only going to give me what I need and nothing long term like my last doctor, who still says Teamadol can be "mentally" addictive but not physically. He is a dolt.
Just needed to say my piece....if you're an addict, YOU are only going to quit if YOU WANT IT.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.